Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Group invariance in nonlinear functional analysis


Author: Felix Browder
Journal: Bull. Amer. Math. Soc. 76 (1970), 986-992
MSC (1970): Primary 4780, 4785; Secondary 5485, 5536
DOI: https://doi.org/10.1090/S0002-9904-1970-12525-3
MathSciNet review: 0266206
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Borsuk, Drei Sätze iiber die n-dimensionale Euklidische Sphäre, Fund. Math. 21 (1933), 177-190.
  • 2. D. G. Bourgin, Modem algebraic topology, Macmillan, New York, 1963, MR 28 #3415. MR 160201
  • 3. F. E. Browder, Topology and non-linear functional equations, Studia Math. 31 (1968), 189-204. MR 38 #6410. MR 238134
  • 4. F. E. Browder, Local and global properties of nonlinear mappings in Banach spaces, Sympos. Math., vol. II, Inz. Naz. Alta Mat. Roma, 1968, pp. 13-35. MR 257827
  • 5. F. E. Browder, "Nonlinear elliptic eigenvalue problems and group invariance, " in Functional analysis and related fields, Springer-Verlag, Berlin and New York, 1970. (to appear). MR 264222
  • 6. F. E. Browder, Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proc. Sympos. Pure Math., vol. 18, Part 2, Amer, Math. Soc. Providence, R.I., 1970. (to appear). MR 405188
  • 7. F. E. Browder, Existence theorems for nonlinear partial differential equations, Proc. Sympos. Pure Math., vol. 16, Amer. Math. Soc. Providence, R. I. pp. 1-60. MR 269962
  • 8. F. E. Browder, Nonlinear elliptic boundary value problems and the generalized topological degree, Bull. Amer. Math. Soc. 76 (1970), 999-1005. MR 264222
  • 9. F. E. Browder and R. Nussbaum, The topological degree for noncompact nonlinear mappings in Banach spaces, Bull. Amer. Math Soc. 74 (1968), 671-676. MR 38 #583. MR 232257
  • 10. F. E. Browder and W. V. Petryshyn, The topological degree and Galerkin approximations for noncompact operators in Banach spaces, Bull. Amer. Math. Soc. 74 (1968), 641-646. MR 37 #4678. MR 229100
  • 11. F. E. Browder and W. V. Petryshyn, Approximation methods and the generalized topological degree for nonlinear mappings in Banach spaces, J. Functional Analysis 3 (1969), 217-245. MR 244812
  • 12. G. De Rham, Complexes à automorphismes et homéomorphie differentiable, Ann. Inst. Fourier Grenoble 2 (1950), 51-67. MR 13, 268. MR 43468
  • 13. P. Hilton and S. Wylie, Homology theory, An introduction to algebraic topology, Cambridge Univ. Press, New York, 1960. MR 22 #5963. MR 115161
  • 14. M. A. Krasnosel'skiĭ, Topological methods in the theory of nonlinear integral equations, GITTL, Moscow, 1956. English transl., Macmillan, New York, 1964. MR 20 #3464; MR 28 #2414. MR 159197
  • 15. A. T. Lundell and S. Weingram, The topology of CW complexes, Van Nostrand, Princeton, N. J., 1969.
  • 16. R. Nussbaum, The fixed point index and degree theory for k-set contracting mappings, Ph.D. Dissertation, Univ. of Chicago, Chicago, III., 1969, (to appear). MR 246285
  • 17. S. I. Pohožaev, On the solvability of nonlinear equations with odd operators, Funkcional Anal. i Priložen. 1 (1967), no. 3, 66-73. (Russian) MR 36 #4396. MR 221344
  • 18. E. Spanier, Algebraic topology, McGraw-Hill, New York, 1966. MR 35 #1007. MR 210112
  • 19. N. Steenrod and D. B. A. Epstein, Cohomology operations, Ann. of Math. Studies, no. 50, Princeton Univ. Press, Princeton, N. J., 1962. MR 26 #3056. MR 145525

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4780, 4785, 5485, 5536

Retrieve articles in all journals with MSC (1970): 4780, 4785, 5485, 5536


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12525-3

American Mathematical Society